P-adic elliptic polylogarithm, p-adic eisenstein series and Katz measure

Kenichi Bannai, Guido Kings

研究成果: Article

3 引用 (Scopus)

抄録

The specializations of the motivic elliptic polylogarithm on the universal elliptic curve to the modular curve are referred to as Eisenstein classes. In this paper, we prove that the syntomic realization of the Eisenstein classes restricted to the ordinary locus of the modular curve may be expressed using p-adic Eisenstein series of negative weight, which are p-adic modular forms defined using the two-variable p-adic measure with values in p-adic modular forms constructed by Katz. The motivation of our research is the p-adic Beilinson conjecture formulated by Perrin-Riou.

元の言語English
ページ(範囲)1609-1654
ページ数46
ジャーナルAmerican Journal of Mathematics
132
発行部数6
出版物ステータスPublished - 2010 12

Fingerprint

Polylogarithms
Eisenstein Series
P-adic
Modular Curves
Modular Forms
Specialization
Elliptic Curves
Locus

ASJC Scopus subject areas

  • Mathematics(all)

これを引用

P-adic elliptic polylogarithm, p-adic eisenstein series and Katz measure. / Bannai, Kenichi; Kings, Guido.

:: American Journal of Mathematics, 巻 132, 番号 6, 12.2010, p. 1609-1654.

研究成果: Article

@article{b612388a14f04ac18f89fa58ee85dad5,
title = "P-adic elliptic polylogarithm, p-adic eisenstein series and Katz measure",
abstract = "The specializations of the motivic elliptic polylogarithm on the universal elliptic curve to the modular curve are referred to as Eisenstein classes. In this paper, we prove that the syntomic realization of the Eisenstein classes restricted to the ordinary locus of the modular curve may be expressed using p-adic Eisenstein series of negative weight, which are p-adic modular forms defined using the two-variable p-adic measure with values in p-adic modular forms constructed by Katz. The motivation of our research is the p-adic Beilinson conjecture formulated by Perrin-Riou.",
author = "Kenichi Bannai and Guido Kings",
year = "2010",
month = "12",
language = "English",
volume = "132",
pages = "1609--1654",
journal = "American Journal of Mathematics",
issn = "0002-9327",
publisher = "Johns Hopkins University Press",
number = "6",

}

TY - JOUR

T1 - P-adic elliptic polylogarithm, p-adic eisenstein series and Katz measure

AU - Bannai, Kenichi

AU - Kings, Guido

PY - 2010/12

Y1 - 2010/12

N2 - The specializations of the motivic elliptic polylogarithm on the universal elliptic curve to the modular curve are referred to as Eisenstein classes. In this paper, we prove that the syntomic realization of the Eisenstein classes restricted to the ordinary locus of the modular curve may be expressed using p-adic Eisenstein series of negative weight, which are p-adic modular forms defined using the two-variable p-adic measure with values in p-adic modular forms constructed by Katz. The motivation of our research is the p-adic Beilinson conjecture formulated by Perrin-Riou.

AB - The specializations of the motivic elliptic polylogarithm on the universal elliptic curve to the modular curve are referred to as Eisenstein classes. In this paper, we prove that the syntomic realization of the Eisenstein classes restricted to the ordinary locus of the modular curve may be expressed using p-adic Eisenstein series of negative weight, which are p-adic modular forms defined using the two-variable p-adic measure with values in p-adic modular forms constructed by Katz. The motivation of our research is the p-adic Beilinson conjecture formulated by Perrin-Riou.

UR - http://www.scopus.com/inward/record.url?scp=78650875307&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=78650875307&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:78650875307

VL - 132

SP - 1609

EP - 1654

JO - American Journal of Mathematics

JF - American Journal of Mathematics

SN - 0002-9327

IS - 6

ER -